# SDR CALA2016012295013

- Difficulty date: January 20, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 47,031 hours, 20,068 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT BATTERY EMER LIGHT FAULT DURING TEST.  REMOVED & REINSTALLED BATTERY, FAULT CLEARED & BITE CHECKED GOOD.
